Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Itchy bruise on left thigh & getting heart palpitations

Bruise on left thigh which is on going for a few months now very itchy and feels a little hard underneath the skin After I scratched from the bad itching I bruised myself even moreWhat could this be from I have had the same bruise on my upper left thigh for a few months now. It is on going. sometimes it will be faded and then sometimes it is very dark. I do not recall bumping into anything or hitting my leg. It is very very itchy sometimes, I will scratch it do death but get no relief until i take my mind off it. I also get bruises on my right leg but not as frequent. I also keep getting heart palpitations. I have an ED also. I am getting help in that area but I dont know wether my symptoms are enough for a trip to the doctor/ ER. please help. Thank you!
Asked On : Sun, 8 May 2011
Answers:  2 Views:  592
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
it is better you consult dermatologist/physician
it may be some allergic menifestation ,may be dueto some drug reaction
you need tretment
Answered: Sun, 8 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
You are having Jock Itch or Tinea Cruris or Fungal Infection of Groin. You should stop scratching as it will lead to severe Bruise. Use a Glove while scratching. Get your self examined by a Physician to rule out Jock itch. You may want to apply anti fungal creams locally as Directed by your Doctor and go for regular follow up.
Do not worry as it is a easily treatable condition.

Wish you Good Health, Take Care.
Answered: Sun, 8 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor